# SDR AALA202109147490

- Difficulty date: August 28, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 17,980 hours, 7,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs500d-500i S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=3.00 IN, W=1.00 IN, D=0.007 IN, ON FORWARD CARGO AREA LEFT HAND TRANSITION PANEL LOCATED BETWEEN STA 500D TO 500I AT LBL 26. REPLACED PANEL PER SRM 53-00-53-2R-6.
